Anxiety Community
seizure
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

seizure

Im taapering off xanax and klonopin the xanax since april 23 adn i am soa fraid i have had a seizure i have a terribke head face pain for 3 days now and my eye,,,,can u have  a seizure and not now it,,,,i also have chronic sinusitis,How common is it to have a seizure whike tapering off benzos been on them 18 years
Related Discussions
2 Comments Post a Comment
Blank
547573_tn?1234659310
Namaste,

A seizure is the uncontrolled electrical activity in the brain, which may produce a physical convulsion, minor physical signs, thought disturbances, or a combination of symptoms.

The type of symptoms and seizures depend on where the abnormal electrical activity takes place in the brain, what its cause is, and such factors as the patient's age and general state of health.

Seizures can be caused by head injuries, brain tumors, lead poisoning, maldevelopment of the brain, genetic and infectious illnesses, and fevers. In fully half of the patients with seizures, no cause can yet be found.

Seizures are a possible side effect of many benzodiazepines, but I haven't any knowledge of them being caused by discontinuance, if you are using a tapered schedule.

If you are that concerned or it continues, certainly see your healthcare provider.

Michael
Blank
480448_tn?1403547723
You have been on a slow taper program, the chance that you have suffered or will suffer a seizure is pretty non-existant.  You need to follow up with your doctor if you continue to have these concerns.  

Sinusitis causes every single symptom you complain of....as can anxiety.  You have obviously been very very very preoccupied with every aspect of this taper..which is most definitely adding to your symptoms and keeping that anxiety cycle going in full swing.

I hope you are continuing to follow up with your therapist and doctor....that would be the most adviseable thing for you to do.  

Blank
Post a Comment
To
Recent Activity
1302038_tn?1401843053
Blank
TinaR10 commented on TinaR10's status
40 mins ago
1302038_tn?1401843053
Blank
TinaR10 commented on TinaR10's status
42 mins ago
1302038_tn?1401843053
Blank
TinaR10 off at 2pm today and off fo... Comment
2 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1403547723
Blank
nursegirl6572
PA
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
anxiety860
358304_tn?1395085884
Blank
cnote
na, MO
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1403547723
Blank
nursegirl6572
PA
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
anxiety860
358304_tn?1395085884
Blank
cnote
na, MO